# SDR DALA2024072907543

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 37,274 hours, 4,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 77233800
- Part serial: 149698
- Condition: Inoperative
- Location: Zone 200
- Part time: 37,286 hours, 4,773 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 LH SIDE OF AFT CABIN (TOURIST) 35 SEATS EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R L/H 2L PSU AND BATTERY PER A330 AMM 33-51. OK FOR SERVICE. (6197890)
